# SDR SWAA2023120820357

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS 907 TO BS 927 BTW STR 25R TO STR 27R AFT CARGO COMPARTMENT 2023-694809<[01] REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 BTW STR 25R TO STR 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 147A7221 ; SHEET 27 ; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BTW BS 907 TO BS 927 BTW STR 25R TO STR 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG 147A7221 ; SHEET 24 ; REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK CARD COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
